# SDR ASOA01002

- Difficulty date: January 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Inoperative
- Location: Tail
- Part time: 3,376 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 4331 - DURING FLIGHT FROM ATL-ROA AIRCRAFT ENTERED ICING CONDITIONS AND STARTED ACCUMULATING ICE.  CREW HAD A FAILURE OF THE LEFT AND RIGHT O/B STABILIZER AND VERTICAL FIN DE-ICE BOOTS.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 7,000 FEET.  CREW FOLLOWED DE-ICE FAILURE CHECKLIST, BUT BOOTS DID NOT START OPERATING.  CREW LANDED SAFELY IN ROA.  MAINTENANCE REMOVED AND REPLCED THE EJECTOR VALVE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
